Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. 2018
  2. Published

    On Littlewood and Newman polynomial multiples of Borwein polynomials

    Drungilas, P., Jankauskas, J. & Šiurys, J., 2018, In: Mathematics of computation. 87.2018, 311, p. 1523-1541 19 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. 2017
  4. Published

    Distribution results on polynomials with bounded roots

    Kirschenhofer, P. & Thuswaldner, J., 21 Apr 2017, In: Monatshefte für Mathematik. 185.2018, 4, p. 689-715 27 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    No two non-real conjugates of a Pisot number have the same imaginary parts

    Dubickas, A., Hare, K. & Jankauskas, J., Mar 2017, In: Mathematics of computation. 86.2017, 304, p. 935-950 16 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Constrained triangulations, volumes of polytopes, and unit equations

    Weitzer, M. F., Tichy, R. & Kerber, M., 2017, Computational Geometry. 46:1-46:15 ed. Vol. 2017. (33rd International Symposium on Computational Geometry).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  7. Published

    Discrepancy bounds for β-adic Halton sequences

    Thuswaldner, J., 2017, Number Theory - Diophantine problems, uniform distribution and applications: Festschrift in honour of Robert F. Tichy's 60th birthday. Springer, p. 423-444 22 p.

    Research output: Chapter in Book/Report/Conference proceedingChapterResearch

  8. Published

    Rational digit systems over finite fields and Christol's Theorem

    Loquias, M., Mkaouar, M., Scheicher, K. & Thuswaldner, J., 2017, In: Journal of number theory. 171.2017, February, p. 358-390 33 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Topology of a class of p2-crystallographicreplication tiles

    Loridant, B. & Zhang, S., 2017, In: Indagationes Mathematicae. 28.2017, 4, p. 805-823 19 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. 2016
  11. E-pub ahead of print

    Boundary parametrization and the topology of tiles

    Akiyama, S. & Loridant, B., 19 Oct 2016, (E-pub ahead of print) In: Nagoya Mathematical Journal. 226.2017, June, p. 127-164 38 p.

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    A numerical scale for non locally connected continua

    Jolivet, T., Loridant, B. & Luo, J., 2016, In: Topology and its applications. 202, p. 21-39 19 p.

    Research output: Contribution to journalArticleResearchpeer-review

  13. Published

    Carbon microparticles from organosolv lignin as filler for conducting Poly(lactic acid)

    Köhnke, J., Fürst, C., Unterweger, C., Rennhofer, H., Lichtenegger, H. C., Keckes, J., Emsenhuber, G., Mahendran, A. R., Liebner, F. & Gindl-Altmutter, W., 2016, In: Cellular polymers. 8, 6

    Research output: Contribution to journalArticleResearchpeer-review

  14. Published

    Laudatio for Professor Dr. Wilfried Imrich on the occasion of his 75th birthday

    Kirschenhofer, P., 2016, In: Ars mathematica contemporanea.

    Research output: Contribution to journalReview articlepeer-review

  15. Published

    On cut sets of attractors of iterated function systems

    Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.

    Research output: Contribution to journalArticleResearchpeer-review

  16. Published

    Self-affine manifolds

    Conner, G. & Thuswaldner, J., 2016, In: Advances in mathematics. 289, p. 725-783 59 p.

    Research output: Contribution to journalArticleResearchpeer-review

  17. Published

    The S-adic Pisot conjecture on two letters

    Berthé, V., Minervino, M., Steiner, W. & Thuswaldner, J., 2016, In: Topology and its applications. 105, p. 47-57 11 p.

    Research output: Contribution to journalArticleResearchpeer-review

  18. Published

    Topological properties of a class of cubic Rauzy fractals

    Loridant, B., 2016, In: Osaka journal of mathematics. 53, p. 161-221 60 p.

    Research output: Contribution to journalArticleResearchpeer-review

  19. 2015
  20. Published

    Cut sets of tiles associated with canonical number systems

    Loridant, B., 22 Sept 2015.

    Research output: Contribution to conferencePresentationResearch

  21. Published

    A number theoretic problem on the distribution of polynomials with bounded roots

    Kirschenhofer, P. & Weitzer, M. F., 2015, In: INTEGERS: Electronic Journal of Combinatorial Number Theory. 15.2015, A10, 10 p.

    Research output: Contribution to journalArticleResearchpeer-review

  22. Published

    Characterization algorithms for shift radix systems with finiteness property

    Weitzer, M., 2015, In: International journal of number theory. 11, p. 211-232

    Research output: Contribution to journalArticleResearchpeer-review

  23. Published

    Characterization of the numbers which satisfy the height reducing property

    Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, In: Indagationes Mathematicae. 26, p. 24-27

    Research output: Contribution to journalArticleResearchpeer-review

  24. Published

    Comments on the height reducing property II

    Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, In: Indagationes Mathematicae. 26, p. 28-39

    Research output: Contribution to journalArticleResearchpeer-review

  25. Published

    On shift radix systems over imaginary quadratic Euclidean domains

    Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498

    Research output: Contribution to journalArticleResearchpeer-review

  26. Published

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2

    Research output: Contribution to journalArticleResearchpeer-review

  27. Published

    On the Fibonacci Mandelbrot set

    Sirvent, V. & Thuswaldner, J., 2015, In: Indagationes Mathematicae. 26, p. 174-190

    Research output: Contribution to journalArticleResearchpeer-review

  28. Published

    Rational self-affine tiles

    Steiner, W. & Thuswaldner, J., 2015, In: Transactions of the American Mathematical Society.

    Research output: Contribution to journalArticleResearchpeer-review

  29. Published

    Salem numbers from a class of star-like trees

    Brunotte, H. & Thuswaldner, J., 2015, In: Journal of number theory. 153, p. 85-96 12 p.

    Research output: Contribution to journalArticleResearchpeer-review

  30. Published

    Shift Radix Systems and Their Generalizations

    Weitzer, M. F., 2015

    Research output: ThesisDoctoral Thesis

  31. 2014
  32. Published

    Mono-textured nanocrystalline thin films with pronounced stress-gradients: On the role of grain boundaries in the stress evolution

    Daniel, R., Jäger, E., Todt, J., Sartory, B., Mitterer, C. & Keckes, J., 28 May 2014, In: Journal of applied physics. 115, 20, 203507.

    Research output: Contribution to journalArticleResearchpeer-review

  33. Published

    Digit systems over commutative rings

    Scheicher, K., Surer, P., Thuswaldner, J. & Van De Woestijne, C., 2014, In: International journal of number theory. 10, p. 1459-1483

    Research output: Contribution to journalArticleResearchpeer-review

  34. Published

    Generalized Catalan sequences originating from the analysis of special data structures

    Blieberger, J. & Kirschenhofer, P., 2014, In: Bulletin of the Institute of Combinatorics and its Applications. 71

    Research output: Contribution to journalArticleResearchpeer-review

  35. Published

    Problems and conjectures around shift radix systems

    Akiyama, S., Brunotte, H., Pethö, A., Steiner, W. & Thuswaldner, J., 2014, In: Open Problems in Mathematics. 2, p. 1-5

    Research output: Contribution to journalArticleResearchpeer-review

  36. Published

    Rauzy fractals and tilings

    Minervino, M., 2014, 115 p.

    Research output: ThesisDoctoral Thesis

  37. Published

    Rauzy fractals with countable fundamental group

    Loridant, B., Jolivet, T. & Luo, J., 2014, In: Journal of Fractal Geometry. 1, p. 427-447

    Research output: Contribution to journalArticleResearchpeer-review

  38. Published

    Shift radix systems - a survey

    Kirschenhofer, P. & Thuswaldner, J., 2014, In: RIMS-kōkyūroku. B46, p. 1-59

    Research output: Contribution to journalArticleResearchpeer-review

  39. Published

    Sur les chiffres des nombres premiers translatés

    Ouled Azaiz, N., Mkaouar, M. & Thuswaldner, J., 2014, In: Functiones et approximatio. 51, p. 237-267

    Research output: Contribution to journalArticleResearchpeer-review

  40. Published

    The asymptotic form of the sum $sum_{i=0}^n i^p binom {n+i}i $: two proofs

    Kirschenhofer, P., Larcombe, P. J. & Fennessey, E. J., 2014, In: Utilitas mathematica. 93, p. 3-23

    Research output: Contribution to journalArticleResearchpeer-review

  41. Published

    The geometry of non-unit Pisot substitutions

    Minervino, M. & Thuswaldner, J., 2014, In: Annales de l'Institut Fourier. 64, p. 1373-1417

    Research output: Contribution to journalArticleResearchpeer-review

  42. 2013
  43. Published

    Fundamental groups of one-dimensional spaces

    Dorfer, G., Thuswaldner, J. & Winkler, R., 2013, In: Fundamenta mathematicae. 223, p. 137-169

    Research output: Contribution to journalArticleResearchpeer-review

  44. Published

    On a variant of the Kakeya problem in R

    Deng, Y.-L., Hu, C., Long, S., Tang, T.-M., Thuswaldner, J. & Xi, L., 2013, In: Archiv der Mathematik. 101, p. 395-400

    Research output: Contribution to journalArticleResearchpeer-review

  45. Published

    On linear combinations of units with bounded coefficients and double-base digit expansions

    Krenn, D., Thuswaldner, J. & Ziegler, V., 2013, In: Monatshefte für Mathematik. 171, p. 377-394

    Research output: Contribution to journalArticleResearchpeer-review

  46. Published

    Patterns in Rational Base Number Systems

    Morgenbesser, J., Steiner, W. & Thuswaldner, J., 2013, In: The journal of Fourier analysis and applications. 19, p. 225-250

    Research output: Contribution to journalArticleResearchpeer-review

  47. Published

    Rauzy fractals and tilings

    Minervino, M., 2013.

    Research output: Contribution to conferencePosterResearchpeer-review

  48. Published

    Tilings induced by a class of cubic Rauzy fractals

    Loridant, B., Messaoudi, A., Surer, P. & Thuswaldner, J., 2013, In: Theoretical Computer Science. 477, p. 6-31

    Research output: Contribution to journalArticleResearchpeer-review

  49. 2012
  50. Published

    A modified cellular automaton method for polydimensional modelling of dendritic growth and microsegregation in multicomponent alloys

    Michelic, S., Thuswaldner, J. & Bernhard, C., 2012, IOP Conf. Series: Materials Science and Engineering. p. 1-9

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  51. Published

    Contractivity of three dimensional shift radix systems with finiteness property

    Brunotte, H., Kirschenhofer, P. & Thuswaldner, J., 2012, In: Journal of difference equations and applications. 18, p. 1077-1099

    Research output: Contribution to journalArticleResearchpeer-review

  52. Published

    Crystallographic numbers systems

    Loridant, B., 2012, In: Monatshefte für Mathematik. 167, p. 511-529

    Research output: Contribution to journalArticleResearchpeer-review

  53. Published

    Ludwig Reich zum 70. Geburtstag. Eine Würdigung

    Kräuter, A. R., 2012, In: Grazer mathematische Berichte. 359 [2011], p. 1-24

    Research output: Contribution to journalArticleResearchpeer-review

  54. Published

    Non-unimodular Pisot substitutions

    Minervino, M., 2012.

    Research output: Contribution to conferencePosterResearchpeer-review

  55. 2011
  56. Published

    Boundary parametrization of self-affine tiles

    Loridant, B., 2011, In: Journal of the Mathematical Society of Japan. 63, p. 525-579

    Research output: Contribution to journalArticleResearchpeer-review

  57. Published

    Fractal tiles associated with shift radix systems

    Berthé, V., Siegel, A., Steiner, W., Surer, P. & Thuswaldner, J., 2011, In: Advances in mathematics. 226, p. 139-175

    Research output: Contribution to journalArticleResearchpeer-review

  58. Published

    Inequalities of the Markov type for partial derivatives of polynomials in several variables

    Böttcher, A. & Dörfler, P., 2011, In: Journal of Integral Equations and Applications. 23, p. 1-37

    Research output: Contribution to journalArticleResearchpeer-review